L2-Perturbation of a Linear Delay Differential Equation

Research output: Contribution to journalArticle

22 Citations (Scopus)

Abstract

In this paper we present an asymptotic formula for the solutions of the nonautonomous delay differential equation ẋ(t) = (a0 + a(t))x(t) + (b0 + b(t))x(t - τ), assuming that it is an L2-perturbation of the autonomous equation ẋ(t) = a0x(t) + b0x(t - τ). Our theorem is an essential generalization of the corresponding result in the classical book by R. Bellman and K. L. Cooke. The proof is based on a new result on the asymptotic constancy of the solutions of a linear delay equation.

Original languageEnglish
Pages (from-to)415-427
Number of pages13
JournalJournal of Mathematical Analysis and Applications
Volume195
Issue number2
DOIs
Publication statusPublished - Oct 15 1995

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'L<sup>2</sup>-Perturbation of a Linear Delay Differential Equation'. Together they form a unique fingerprint.

  • Cite this